Reply To: Symptoms worse after eating?

Home The Candida Forum Candida Questions Symptoms worse after eating? Reply To: Symptoms worse after eating?

#73851

Able900
Spectator
Topics: 92
Replies: 4811

Anyways, the big reason I stopped the diet was that even when I ate the foods suggested, my brain fog became much worse shortly after each meal.

The reason that the brain fog became worse is because the diet is designed to kill the Candida yeast. As the Candida die their bodies release a toxin called aldehydes which is harmful to the body, specifically the liver, and can make you feel very sick with various symptoms including brain fog.
Purchase a product called Molybdenum which is an essential mineral. Look for the 250 mcg size in a pill form only and take a pill after each meal, that’s three pills a day. After three days you can go back on the cleanse period or simply start the Candida diet.
When you look for this product, check the back of the container to be sure it reads, “Molybdenum Amino Acid Chelate” only, otherwise you’ll have the incorrect supplement.

do I need to be more strict with the diet the second time around and perhaps forgo the spices and nuts?

Definitely stop eating the nuts since they contain mold.

Other important links you’ll need if you still wish to cure the infestation.

Forum protocol:
http://www.thecandidadiet.com/forum/yaf_postst1334_From-Able-and-Raster-The-Protocol.aspx

The Diet
http://www.thecandidadiet.com/forum/yaf_postst1136_ALLOWED-FOODS-LIST.aspx

Able